Mathematical modelling of a magnetic immunoassay
Luxton, R., Roberts, L., Griffith, T., Champneys, A., Piano, M., Kiely, J., & Luxton, R. W. (2017). Mathematical modelling of a magnetic immunoassay. IMA Journal of Applied Mathematics, 82(6), 1253-1282. https://doi.org/10.1093/imamat/hxx034
© The authors 2017. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications. All rights reserved. A mathematical model is developed to describe the action of a novel form of fluidic biosensor that uses para... Read More about Mathematical modelling of a magnetic immunoassay.